# SDR DALA2024022502571

- Difficulty date: February 22, 2024
- Submitted: February 25, 2024
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 72,122 hours, 33,736 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: UNKNOWN
- Condition: Cracked
- Location: S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 DISC: A CRACK WAS FOUND ON RHS FR68 HORIZONTAL FLANGE ALONG THE FILLET RADIUS AT STR 22 RHS. C/A: PER SECTION II OF 615763-14AD, ACCOMPLISH SECTION II INSPECTION OF THE REPAIR PART HORIZONTAL FLANGE AND INNER CAP FILLET RADIUS WITHIN EVERY 19,700 FC FROM SECTION I (22FEB24). ASSOCIATED ER/A 32-615763 ADDED FOR AC 3267. (LP: 0213997)
